# SDR GLBA20110613G

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 33,277 hours, 41,777 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT WHEN GEAR WAS SELECT UP, GEAR FAILED TO RETRACT, LANDING GEAR CB TRIPPED, RETURNED TO DEPARTURE.  MX RESECURED A LOOSE PCB AND REPAIRED A CHAFED WIRE, OPS CHECK GOOD.
